# SDR CA970930022

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 230321691
- Condition: Sheared
- Location: Start/Gen
- Component: Learsiegler, 150SG1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GENERATOR SHAFT SHEARED ON START UP.
